# SDR IPXA1568472

- Difficulty date: August 3, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FABRICATED REPLACEMENT FLOOR PANEL FROM BS 333 TO 440 BL-0 TO LBL 25 WITH A STEP CUT FOR THE REPAIR DOUBLER ON THE SHEAR WEB AT APROX BS 336-BS 342 BL0-LBL12.  FABRICATED REPLACEMENT FLOOR PANEL IAW SRM 53-00-50-1A1, SRM 53-00-50-2R1, EO B757-5320-9692-G.
